# SDR UPS00834260

- Difficulty date: October 26, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COURIER''S O2 REGULATOR PROBLEM.  *S/D*  REPLACED BROKEN O2 LINE, OPS CK NORMAL.
